Detour Polynomials of Generalized Vertex Identified of Graphs

Authors

DOI:

https://doi.org/10.21123/bsj.2022.6350

Keywords:

Detour distance, Detour polynomial, Detour index, Special graphs, Vertices identified

Abstract

The Detour distance is one of the most common distance types used in chemistry and computer networks today. Therefore, in this paper, the detour polynomials and detour indices of vertices identified of n-graphs which are connected to themselves and separated from each other with respect to the vertices for n≥3 will be obtained. Also, polynomials detour and detour indices will be found for another graphs which have important applications in Chemistry.

 

Downloads

Download data is not yet available.

References

Chartrand G, Lesniak L. Graphs and Digraphs. 6th ed. Wadsworth and Brooks / Cole. California, 2016.

Buckley F, Harary F. Distance in Graphs. 1st ed. Addison – Wesley, Longman, 1990.

Chartrand G, Escuadro H, Zhang P. Detour distance in graphs. J Comb Math Comb Comput. 2005; 53: 75-9.

Chartrand G, Zhang P. Distance in graphs-taking the long view. AKCE Int J Graphs Comb. 2004; 1(1): 1-13.

Santhakumaran A P, Athisayanathan S. On the connected detour number of a graph. J Prime Res Math. 2009; 5: 149-170.

Ahmed M A, Ali A A. The Connected Detour Numbers of Special Classes of Connected Graphs. J Math. 2019; 2019: 1-9.

Ahmed M A, Ali A A. Characterizations of Graphs with Prescribed Connected Detour Numbers. Asian Eur J Math. 2021; 14: 1-18.

Manal N A, Rasha J M, Fatema A S. Variant Domination Types for a Complete h-ary Tree. Baghdad Sci J. 2021; 18 (1): 797-802.

Ahmed A O, Haneen H O. Hn-Domination in Graphs. Baghdad Sci J. 2019; 16(1): 242-247.

Manal N A, Parwen. A K B. Tadpole Domination in Graphs. Baghdad Sci J. 2018; 15(4): 266-471.

Raigorodskii A M , Trukhan T V. On the Chromatic Numbers of Distance Graphs. Dokl. Math., 2018, 98(2): 515–517.

Bobua A V, Kupriyanova A E, Raigorodskiia A M, On the Number of Edges in a Uniform Hypergraph with a Range of Permitted Intersections. Dokl. Math., 2017, 96(1): 354–357.

Amić D, Trinajstić N. On the Detour Matrix. Croat Chem Acta. 1995; 68: 53-62.

Lukovits I. The detour index. Croat Chem Acta. 1996; 69: 873-882.

Shahkooni R J, Khormali O, Mahmiani A G. The Polynomial of Detour Index for a Graph. World Appl Sci J. 2011; 15(10): 1473-1483.

Wei F , Wei-Hua L, Jia-Bao L, Fu-Yuan C, Zhen-Mu H, Zheng-Jiang X. Maximum Detour–Harary Index for Some Graph Classes. Symmetry. 2018; 10:1-12.

Kavithaa S, Kaladevi V. Gutman Index and Detour Gutman Index of Pseudo-Regular Graphs. J Appl Math. Article ID 4180650. 2017; 2017: 1-8.

Kavithaa S, Kaladevi V. Wiener, Hyper Wiener and Detour Index of Pseudoregular Graphs. J Infor Math Sci. 2018; 5(1): 751–763.

Ahmed M A, Asmaa S A. A Relation between D-Index and Wiener Index for r-Regular Graphs. Int J Math Math Sci. 2020; 2020: 1-6.

Sakander H, Asad K, Suliman K, Jia-Bao L. Hamilton Connectivity of Convex Polytopes with Applications to Their Detour Index. Compfs. Article ID 6684784; 2021. 2021: 1- 23.

Abdulsattar M K, Ahmed M A, Shuaa’ M A. Application of Width Distance on Semi–Star Link

Satellite Constellation. J Discret Math Sci. Cryptogr. 2021; 24(3): 797–807.

Herish O A, Ivan D A. The restricted detour polynomials of a prism and some wheel related graphs. JIOS. 2021, 42: 773-784.

Gutman I. Some properties of the Wiener polynomial. Graph theory notes N. Y. XXV. Ann N Y Acad Sci. 1993: 13-17.

Haveen J A, Ahmed M A, Gashaw A M. Detour polynomials of vertex coalenscence and bridges coalenscence graphs. Asian-European Journal of Mathematics 2022; 15(2): 1-15.

Downloads

Published

2023-04-01

Issue

Section

article